Journal of Applied Mathematics

An Impulsive Periodic Single-Species Logistic System with Diffusion

Chenxue Yang, Mao Ye, and Zijian Liu

Full-text: Open access

Abstract

We study a single-species periodic logistic type dispersal system in a patchy environment with impulses. On the basis of inequality estimation technique, sufficient conditions of integrable form for the permanence and extinction of the system are obtained. By constructing an appropriate Lyapunov function, conditions for the existence of a unique globally attractively positive periodic solution are also established. Numerical examples are shown to verify the validity of our results and to further discuss the model.

Article information

Source
J. Appl. Math., Volume 2013 (2013), Article ID 101238, 9 pages.

Dates
First available in Project Euclid: 14 March 2014

Permanent link to this document
https://projecteuclid.org/euclid.jam/1394807972

Digital Object Identifier
doi:10.1155/2013/101238

Mathematical Reviews number (MathSciNet)
MR3056207

Zentralblatt MATH identifier
1266.37055

Citation

Yang, Chenxue; Ye, Mao; Liu, Zijian. An Impulsive Periodic Single-Species Logistic System with Diffusion. J. Appl. Math. 2013 (2013), Article ID 101238, 9 pages. doi:10.1155/2013/101238. https://projecteuclid.org/euclid.jam/1394807972


Export citation

References

  • E. Beretta and Y. Takeuchi, “Global stability of single-species diffusion Volterra models with continuous time delays,” Bulletin of Mathematical Biology, vol. 49, no. 4, pp. 431–448, 1987.
  • H. I. Freedman and Y. Takeuchi, “Global stability and predator dynamics in a model of prey dispersal in a patchy environment,” Nonlinear Analysis. Theory, Methods & Applications, vol. 13, no. 8, pp. 993–1002, 1989.
  • Y. Kuang and Y. Takeuchi, “Predator-prey dynamics in models of prey dispersal in two-patch environments,” Mathematical Biosciences, vol. 120, no. 1, pp. 77–98, 1994.
  • Z. Teng and Z. Lu, “The effect of dispersal on single-species nonautonomous dispersal models with delays,” Journal of Mathematical Biology, vol. 42, no. 5, pp. 439–454, 2001.
  • J. Zhang, L. Chen, and X. D. Chen, “Persistence and global stability for two-species nonautonomous competition Lotka-Volterra patch-system with time delay,” Nonlinear Analysis. Theory, Methods & Applications, vol. 37, no. 8, pp. 1019–1028, 1999.
  • R. Mchich, P. Auger, and J.-C. Poggiale, “Effect of predator density dependent dispersal of prey on stability of a predator-prey system,” Mathematical Biosciences, vol. 206, no. 2, pp. 343–356, 2007.
  • Y. Takeuchi, J. Cui, R. Miyazaki, and Y. Saito, “Permanence of delayed population model with dispersal loss,” Mathematical Biosciences, vol. 201, no. 1-2, pp. 143–156, 2006.
  • L. Zhang and Z. Teng, “Permanence for a class of periodic time-dependent competitive system with delays and dispersal in a patchy-environment,” Applied Mathematics and Computation, vol. 188, no. 1, pp. 855–864, 2007.
  • Z. Teng and L. Chen, “Permanence and extinction of periodic predator-prey systems in a patchy environment with delay,” Nonlinear Analysis. Real World Applications, vol. 4, no. 2, pp. 335–364, 2003.
  • V. Lakshmikantham, D. D. Baĭnov, and P. S. Simeonov, Theory of Impulsive Differential Equations, vol. 6, World Scientific Press, Singapore, 1989.
  • S. Ahmad and I. M. Stamova, “Asymptotic stability of an $N$-dimensional impulsive competitive system,” Nonlinear Analysis. Real World Applications, vol. 8, no. 2, pp. 654–663, 2007.
  • M. U. Akhmet, M. Beklioglu, T. Ergenc, and V. I. Tkachenko, “An impulsive ratio-dependent predator-prey system with diffusion,” Nonlinear Analysis. Real World Applications, vol. 7, no. 5, pp. 1255–1267, 2006.
  • X.-Z. Meng, L.-S. Chen, and Q.-X. Li, “The dynamics of an impulsive delay predator-prey model with variable coefficients,” Applied Mathematics and Computation, vol. 198, no. 1, pp. 361–374, 2008.
  • S. H. Saker and J. O. Alzabut, “Existence of periodic solutions, global attractivity and oscillation of impulsive delay population model,” Nonlinear Analysis. Real World Applications, vol. 8, no. 4, pp. 1029–1039, 2007.
  • J. Hou, Z. Teng, and S. Gao, “Permanence and global stability for nonautonomous $N$-species Lotka-Valterra competitive system with impulses,” Nonlinear Analysis. Real World Applications, vol. 11, no. 3, pp. 1882–1896, 2010.
  • X. Liu and L. Chen, “Global dynamics of the periodic logistic system with periodic impulsive perturbations,” Journal of Mathematical Analysis and Applications, vol. 289, no. 1, pp. 279–291, 2004.
  • X. Wang, W. Wang, and X. Lin, “Dynamics of a periodic Watt-type predator-prey system with impulsive effect,” Chaos, Solitons and Fractals, vol. 39, no. 3, pp. 1270–1282, 2009.
  • Z. Liu and S. Zhong, “An impulsive periodic predator-prey system with Holling type III functional response and diffusion,” Applied Mathematical Modelling, vol. 36, no. 12, pp. 5976–5990, 2012.